Allergic to meds?: I haven’t posted in... - Foggy's "Invisibl...

Foggy's "Invisible Illness" Support
3,802 members493 posts

Allergic to meds?

I haven’t posted in a while, but I have had new symptoms and issues that I am curious as to whether others have experienced. Quick background, all autoimmune tests negative, blood sugars in control, no Lyme disease or myasthenia Gravis, yet I have had nerve pain for 16 months that is unexplainable. For 4 months straight I have had tingling in my nose, from the top to the tip and all over it. The tingling has spread to around the lip area and I have spasms of my eye lids multiple times a day, sometimes lasting for 3-4 minutes at a time. I am also developing brown spots and indentions in my skin/flesh where the nerve pain terminates. In the locations where nerve pain has been occurring , it appears that the dermis layers of cells are gone. I just have wrinkled skin, including on my nose so that cartilage pokes through and there are indentions. It literally feels like something is eating away at me but my doctors dismiss that notion. I am wondering if anyone takes paroxetine(Paxil), Lipitor or Metformin and has experienced anything like this. A biopsy of my lesions said it was from a bug bite or medicinal allergy. Also, does anyone know if allergist or neurologist would test for this? Thanks!

3 Replies
oldestnewest

I got brown lesions and so did my daughter when we were become intolerant to medicine such as NSAIDS. The dr's didnt know about it but I found it on the internet, its a thing! Also cherry red lesions. I think its a body under stress that does that. Is your skin better now?

Reply

I haven’t gotten any more lesions but those from last summer are still there as scars and mole type bumps.

Reply

Same here!

Reply

You may also like...